# SDR DALA2024062906602

- Difficulty date: June 28, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9502, INITIAL INSPECTION: ELONGATED HOLES 6 E/A ON PAN AND INTERNAL SKIN ON LH FWD EMERGENCY EXIT DOOR. CORRECTIVE ACTION: HOLES 6 E/A ON PAN AND INTERNAL SKIN ON LH FWD EMERGENCY EXIT DOOR WERE REPAIRED PER ERA 618743-14 REV. ORIGINAL. (LP 0417200)
